# SDR IPXA10558873

- Difficulty date: March 13, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 3431 · Localizer/VOR System
- Part: Control Panel
- Part number: 285T05545
- Part serial: D02552
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - L VOR COURSE INDICATOR ON GLAIRSHIELD DOES NOT RESPOND PROPERLY TO SELECTOR OPERATION.  R & R LT CONTROL PAN IAW MM 34-51-02-2. OPS CHECKED GOOD.
